JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Lp ESTIMATES WITH WEIGHTS FOR THE (equation omitted)-EQUATION ON REAL ELLIPSOIDS IN Cn
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
Lp ESTIMATES WITH WEIGHTS FOR THE (equation omitted)-EQUATION ON REAL ELLIPSOIDS IN Cn
Ahn, Heung-Ju;
  PDF(new window)
 Abstract
We prove weighted L estimates with respect to the non-isotropic norm for the (equation omitted)-equation on real ellipsoids, where weights are powers of the distance to the boundary. The non-isotropic norm is smaller than the usual norm, by a factor which is equal to the distance to the boundary in the complex tangential component and which is equal to the m-th root of the distance to the boundary in the complex normal component. Here n is the maximal order of contact of the boundary of the real ellipsoid with complex analytic curves.
 Keywords
Cauchy-Riemann equation;L estimates;real ellipsoid;
 Language
English
 Cited by
 References
1.
Kyushu J. Math, 0000.

2.
Ann. Inst. Fourier, 1982. vol.32. pp.91-110

3.
Ann. Inst. Fourier, 1982. vol.32. pp.53-89 crossref(new window)

4.
Pacific J. Math., 2001. vol.199. pp.79-92 crossref(new window)

5.
Manuscripta Math., 1986. vol.56. pp.399-417 crossref(new window)

6.
Math. USSR Sb., 1979. vol.35. pp.449-459 crossref(new window)

7.
Real analysis, 1984.

8.
Holomorphic functions and integral representations in several complex variables, 1986.

9.
Trans. Amer. Math. Soc., 1991. vol.324. pp.213-234 crossref(new window)